Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Saaty, Thomas L.
and
Alexander, Joyce M.
1975.
Optimization and the Geometry of Numbers: Packing and Covering.
SIAM Review,
Vol. 17,
Issue. 3,
p.
475.
TÖTH, Gábor FEJES
and
KUPERBERG, Wlodzimierz
1993.
Handbook of Convex Geometry.
p.
799.
Füredi, Zoltán
and
Loeb, Peter A.
1994.
On the best constant for the Besicovitch covering theorem.
Proceedings of the American Mathematical Society,
Vol. 121,
Issue. 4,
p.
1063.
Golovanov, Alexander
2022.
On the maximum size packings of disks with kissing radius 3.
Moscow Journal of Combinatorics and Number Theory,
Vol. 11,
Issue. 3,
p.
263.